MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reporter that the device has been discarded.A lot review will be completed.
 
Event or Problem Description
The event occurred involving an oncology kit w/60" (152 cm) appx 2.2 ml, smallbore ext set w/chemolock¿ port, clamp, anti-siphon valve, spiros¿; chemolock¿; syringe transfer set w/microclave¿, chemolock¿ port.The customer reported that the cassette tubing leaked (from what appeared to be from the blue port used to fill the cassettes ) while the pump was attached to the patient midway through their 46hrs therapy.The customer stated that it there was exposure to the unspecified chemotherapy medication; no intervention was reported.There was patient involvement, a slight delay in therapy, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
A photo was returned showing the cl3960.Fluid residuals were observed outside of the fluid path.The reported complaint can be confirmed.The probable cause of the leakage is due to an incomplete insertion during the manual assembly of manufacturing.The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.Similar complaints from this lot had samples received with incomplete insertions found on the chemolock to female luer bond.Corrected information can be found in h6 health effect - impact code, d10 concomitant products, e1 - initial reporter zip code, e3 - initial reporter occupation and health effect - clinical code.

Brand Name
ONCOLOGY KIT W/60" (152 CM) APPX 2.2 ML, SMALLBORE EXT SET W/CHEMOLOCK¿ PORT, CL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23039574
Report Number9617594-2025-01849
Device Sequence Number15920530
Product Code ONB
UDI-Device Identifier00887709083271
UDI-Public(01)00887709083271(17)291001(10)14196319
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3960
Device Lot Number14196319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CASSETTE TUBING DEVICE, MFR UNK.; UNSPECIFIED CHEMO.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.; UNSPECIFIED INFUSION PUMP, MFR UNK.
Patient SexUnknown